On approximating periodic functions using linear approximation methods

Author: Zhuk A.   Zhuk V.  

Publisher: Springer Publishing Company

ISSN: 1072-3374

Source: Journal of Mathematical Sciences, Vol.143, Iss.3, 2007-06, pp. : 3090-3107

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In the paper, a generalization of a known theorem by Hardy and Young is obtained; a formula interrelating the integral of a 2π-periodic function over the period with the integral over the entire axis is established; new approximation characteristics for functions belonging to saturation classes of continuity modules of different orders for the spaces Lp of periodic functions are provided, and some issues concerning approximation, in the uniform metric, of continuous periodic functions even with respect to each of their variables and having nonnegative Fourier coefficients are considered. Bibliography: 17 titles.